# SDR SWIA202158587

- Difficulty date: March 18, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION DETECTED ON CRAWLWAY FLOOR "SUPPORT" ANGLE, ON AFT SIDE OF F.S. 280.00 BETWEEN STGR 26L AND 26R, AROUND NUT PLATE HOLES (MARKED).     (C-CHECK RO 5/25/2021)    REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW CRJ-900 SRM 53-11-10-001-003-A01. INSTALLED NEW SUPPORT ANGLE ON FS280.00 IAW CRJ-900 SRM 51-42-06-001-001-A01, CRJ-900 SRM51-42-21-001-001-A01 AND CRJ-900 SRM 51-42-001-001-A01
